Neem is found to have antioxidant properties, which helps fight many types of diseases. The antiseptic present in neem leaves gives us pure air and removes germs. However, it can also be dangerous if used too much. Today we are telling you its side effects. Come, know how excessive use of neem can harm you …
You can be an allergy victim
Consuming neem is very beneficial for the skin. Neem leaves have antiseptic properties and this can relieve you of all skin allergies. At the same time, some health experts believe that in many cases, neem allergy can be caused.
Kidney may cause damage
Heavy doses of neem can cause kidney damage. However, there have been no major cases of this kind. But health experts say caution should be taken against excessive consumption of things like neem.
Blood pressure balance can deteriorate
Everyone has to maintain their blood sugar level ie blood sugar maintenance to live a healthy life. Blood sugar levels increase when you eat sugar and greasy food, but it can be controlled using neem. However, it can be harmful if someone consumes excessive amounts of neem. Consuming neem in excess can damage your blood pressure level. It does not matter whether you are consuming neem or it is reaching your body through medicines. So you should always consult a doctor for any problem.
Immunity can overstimulate the system
During the novel corona virus epidemic, it is very important that we take care of our health ourselves. In the Corona era we need to keep our immune system strong. In such a situation, many people start using things extensively to increase their immunity. Consumption of neem strengthens the immunity system. But according to health reports, high doses of neem can also be dangerous. This is because overstimulating the neem immunity system can also cause health problems.
There may be a stomach problem
Excessive intake of neem can also cause stomach irritation. Therefore, take special care of its quantity before consuming it. However, there is no strong evidence to prove this. Yet many studies have shown that excessive use of it can cause stomach problems.